Has anyone else had this? I was on Zoloft and could not stop yawning. It was weird because I didn't need to yawn, but the muscle under my chin would tense up so that I would have to. It is continual, and very annoying. I went off the Zoloft and waited for several months and am now on Lexapro and experiencing the same thing. I take the med along with Wellbutrin, which is an MAOI and I never have that side effect from it.
Has anyone else had this side effect? Will it go away? Thanks for your replies!
I was on lexapro and had that initially....it went away...
And I just went on Cymbalta and had it. It is day 10 for me and it is going away. My neighbor had it too!
Challk it up to a strange initial side effect.
I just started Wellbutrin this week and that is happening to me. I was just telling my boyfriend about it today, how I could not stop yawning even though I didn't feel tired. It had better go away soon because it is terribly annoying! I have been on Paxil for years and never had that symptom.
By the way, Wellbutrin is not an MAOI, it's in a class of drug known as structurally unrelated anti depressants. It's a cross between SSRI and SNRI.